Discrete series for semisimple Lie groups. II

Harish-Chandra The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331304

Acta Mathematica, 116, (1), 1-111, 1965.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 411 downloads ] [ 0 comments ]
@inproceedings{harish-chandra1965discrete,
  title={Discrete series for semisimple Lie groups. II},
  author={Harish-Chandra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208932251013},
  booktitle={Acta Mathematica},
  volume={116},
  number={1},
  pages={1-111},
  year={1965},
}
Harish-Chandra. Discrete series for semisimple Lie groups. II. 1965. Vol. 116. In Acta Mathematica. pp.1-111. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208932251013.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved